# SDR EISA20010098

- Difficulty date: June 19, 2001
- Submitted: June 28, 2001
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,936 hours, 54,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 5530
- Condition: Inoperative
- Component: Cockpit Bulkhead, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT INSPECTION FOUND COCKPIT EMERGENCY LIGHT INOP.CORRECTIVE ACTION:  REPLACED COCKPIT EMERGENCY EXIT LIGHT PER MM REF 33-50
